Alert archive / Utah / Wind Advisories in 2007
Wind Advisory 4, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Feb 22, 2007, 4:08 AM MST. It took effect at Feb 22, 2007, 5:00 AM MST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2007, 4:08 AM MST (11:08 UTC)
- In effect from
- Feb 22, 2007, 5:00 AM MST
- Expired
- Feb 23, 2007, 3:24 AM MST
- In force
- 22 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 221108 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 408 AM MST THU FEB 22 2007 ...STRONG WINDS EXPECTED ACROSS WESTERN UTAH TODAY... .SOUTHWEST FLOW AHEAD OF AN APPROACHING COLD FRONT WILL INCREASE TODAY. THIS WILL BRING STRONG WINDS TO MUCH OF WESTERN UTAH. UTZ005-015>017-221900- /O.UPG.KSLC.HW.A.0002.070222T1200Z-070223T1200Z/ /O.NEW.KSLC.HW.W.0002.070222T1800Z-070223T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS- 408 AM MST THU FEB 22 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THIS WARNING IS IN EFFECT FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS...WEST CENTRAL UTAH...SOUTHWEST UTAH...AND THE CENTRAL AND SOUTHWEST MOUNTAINS. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE EXPECTED TO DEVELOP ACROSS THE VALLEYS OF WESTERN UTAH LATE THIS MORNING...AND PERSIST THROUGHOUT THE DAY TODAY. WIND GUSTS IN EXCESS OF 75 MPH ARE EXPECTED ALONG RIDGELINES. HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST ORIENTED ROADS SUCH AS ROUTE 6 ACROSS THE WEST DESERT...AND INTERSTATE 80 BETWEEN TOOELE AND WENDOVER. THERE WILL ALSO BE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OR SAND ON WESTERN UTAH ROADWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ003-004-221900- /O.UPG.KSLC.HW.A.0002.070222T1200Z-070223T1200Z/ /O.NEW.KSLC.WI.Y.0004.070222T1200Z-070223T0300Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 408 AM MST THU FEB 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THIS WIND ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS...ALONG WITH THE SOUTHERN WASATCH FRONT. SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH...WILL DEVELOP THIS MORNING. THESE WINDS WILL PERSIST THROUGHOUT THE DAY AND INTO THE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED ACROSS THE TOOELE VALLEY...WHERE OCCASIONAL WIND GUSTS OF 55 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR ARE EXPECTED...OR WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ007-008-221900- /O.UPG.KSLC.HW.A.0002.070222T1200Z-070223T1200Z/ /O.NEW.KSLC.WI.Y.0004.070222T1200Z-070223T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 408 AM MST THU FEB 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED TODAY THROUGH TONIGHT. STRONGER WINDS...WITH GUSTS IN EXCESS OF 60 MPH...WILL BE POSSIBLE ALONG RIDGELINES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR STRONGER ARE EXPECTED...OR GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ002-014-221900- /O.NEW.KSLC.WI.Y.0004.070222T1200Z-070223T0300Z/ NORTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS- 408 AM MST THU FEB 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THIS WIND ADVISORY IS FOR THE NORTHERN WASATCH FRONT...ALONG WITH THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH. SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH...WILL DEVELOP THIS MORNING. THESE WINDS WILL PERSIST THROUGHOUT THE DAY AND INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR ARE EXPECTED...OR WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS75 KSLC 221902 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1202 PM MST THU FEB 22 2007 ...STRONG WINDS EXPECTED ACROSS WESTERN UTAH TODAY... .SOUTHWEST FLOW AHEAD OF AN APPROACHING COLD FRONT WILL INCREASE TODAY. THIS WILL BRING STRONG WINDS TO MUCH OF WESTERN UTAH. UTZ003-230000- /O.UPG.KSLC.WI.Y.0004.000000T0000Z-070223T0300Z/ /O.EXA.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/ SALT LAKE AND TOOELE VALLEYS- 1202 PM MST THU FEB 22 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS. SOUTH WINDS OF 25 TO 40 MPH...WITH GUSTS IN EXCESS OF 60 MPH... WILL CONTINUE OVER PORTIONS OF THE TOOELE VALLEY THROUGH THE EVENING HOURS. OVER THE SALT LAKE VALLEY...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST ORIENTED ROADS SUCH INTERSTATE 80 ACROSS THE SALT LAKE AND TOOELE VALLEYS. THERE WILL ALSO BE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OR SAND ON AREA ROADWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ005-015>017-230000- /O.CON.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS- 1202 PM MST THU FEB 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. THIS WARNING IS IN EFFECT FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS...WEST CENTRAL UTAH...SOUTHWEST UTAH...AND THE CENTRAL AND SOUTHWEST MOUNTAINS. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE EXPECTED TO DEVELOP ACROSS THE VALLEYS OF WESTERN UTAH THIS AFTERNOON...AND PERSIST THROUGHOUT THE DAY TODAY. WIND GUSTS IN EXCESS OF 75 MPH ARE EXPECTED ALONG RIDGELINES. HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST ORIENTED ROADS SUCH AS ROUTE 6 ACROSS THE WEST DESERT...AND INTERSTATE 80 BETWEEN TOOELE AND WENDOVER. THERE WILL ALSO BE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OR SAND ON WESTERN UTAH ROADWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ002-004-014-230000- /O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T0300Z/ NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT- SANPETE/SEVIER VALLEYS- 1202 PM MST THU FEB 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. THIS WIND ADVISORY IS FOR THE NORTHERN WASATCH FRONT...ALONG WITH THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH. SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH... WILL DEVELOP THIS AFTERNOON. THESE WINDS WILL PERSIST THROUGHOUT THE DAY AND INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR ARE EXPECTED...OR WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ007-008-230000- /O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 1202 PM MST THU FEB 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH...ARE EXPECTED TODAY THROUGH TONIGHT. STRONGER WINDS... WITH GUSTS IN EXCESS OF 60 MPH...ARE LIKELY ALONG RIDGELINES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR STRONGER ARE EXPECTED...OR GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 222358 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 458 PM MST THU FEB 22 2007 ...STRONG WINDS CONTINUE ACROSS WESTERN UTAH THIS EVENING... .STRONG SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE ACROSS MUCH OF WESTERN UTAH THIS EVENING. THE STRONG GUSTS WILL DECREASE ACROSS MOST VALLEY LOCATIONS AROUND SUNSET. THE STRONG WINDS IN THE HIGHER TERRAIN WILL DECREASE BEHIND THE COLD FRONT WHICH WILL MOVE THROUGH THE AREA LATE TONIGHT. UTZ005-015>017-230300- /O.CON.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS- 458 PM MST THU FEB 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. THIS WARNING IS IN EFFECT FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS...WEST CENTRAL UTAH...SOUTHWEST UTAH...AND THE CENTRAL AND SOUTHWEST MOUNTAINS. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH WILL CONTINUE INTO THE EVENING HOURS ACROSS THE VALLEYS OF WESTERN UTAH. WIND GUSTS IN EXCESS OF 70 MPH ARE EXPECTED ALONG RIDGELINES. HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST ORIENTED ROADS SUCH AS ROUTE 6 ACROSS THE WEST DESERT...AND INTERSTATE 80 BETWEEN TOOELE AND WENDOVER. THERE WILL ALSO BE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OR SAND ON WESTERN UTAH ROADWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ003-230300- /O.CON.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/ SALT LAKE AND TOOELE VALLEYS- 458 PM MST THU FEB 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS. SOUTH WINDS OF 25 TO 40 MPH...WITH GUSTS AS HIGH AS 60 MPH... WILL CONTINUE OVER PORTIONS OF THE TOOELE VALLEY INTO THE EVENING. OVER THE SALT LAKE VALLEY...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THE WINDS ARE EXPECTED TO DECREASE AROUND SUNSET. HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST ORIENTED ROADS SUCH INTERSTATE 80 ACROSS THE SALT LAKE AND TOOELE VALLEYS. THERE WILL ALSO BE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OR SAND ON AREA ROADWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ002-004-014-230300- /O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T0300Z/ NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT- SANPETE/SEVIER VALLEYS- 458 PM MST THU FEB 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. THIS WIND ADVISORY IS FOR THE NORTHERN WASATCH FRONT...ALONG WITH THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH. SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH... WILL CONTINUE INTO THE EVENING HOURS. THE STRONG GUSTS ARE EXPECTED TO DIMINISH AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR ARE EXPECTED...OR WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ007-008-230800- /O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 458 PM MST THU FEB 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL CONTINUE INTO THE EVENING HOURS. STRONGER WINDS... WITH GUSTS IN EXCESS OF 60 MPH...ARE LIKELY ALONG RIDGELINES. THE WINDS ARE EXPECTED TO BECOME NORTHWEST AND DECREASE AFTER A COLD FRONT MOVES THROUGH THE AREA LATE TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR STRONGER ARE EXPECTED...OR GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 230313 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 813 PM MST THU FEB 22 2007 UTZ003-005-015>017-230415- /O.EXP.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS- 813 PM MST THU FEB 22 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR THE SALT LAKE AND TOOELE VALLEYS...THE WESTERN UTAH DESERTS AND MOUNTAINS AND THE CENTRAL AND SOUTHWEST MOUNTAINS WIND SPEEDS ARE NO LONGER EXPECTED TO REACH WARNING CRITERIA IN THESE AREAS THIS EVENING. HOWEVER...SOUTH WINDS IN THE 20 TO 30 MPH RANGE WITH STRONGER GUSTS WILL CONTINUE UNTIL A COLD FRONT ARRIVES IN THE EARLY MORNING HOURS FRIDAY. WEST AND NORTHWEST WINDS WILL BE BRIEFLY STRONG BEHIND THE COLD FRONT...AND THEN ARE EXPECTED TO DIMINISH. $$ UTZ002-004-014-230415- /O.EXP.KSLC.WI.Y.0004.000000T0000Z-070223T0300Z/ NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT- SANPETE/SEVIER VALLEYS- 813 PM MST THU FEB 22 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE NORTHERN AND SOUTHERN WASATCH FRONT AND THE SANPETE AND SEVIER VALLEYS. WIND SPEEDS ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA IN THESE AREAS THIS EVENING. HOWEVER...SOUTH WINDS IN THE 15 TO 30 MPH RANGE WITH STRONGER GUSTS WILL CONTINUE UNTIL A COLD FRONT ARRIVES IN THE EARLY MORNING HOURS. WEST AND NORTHWEST WINDS WILL BE BRIEFLY STRONG BEHIND THE COLD FRONT...AND THEN ARE EXPECTED TO DIMINISH. $$ UTZ007-008-231200- /O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 813 PM MST THU FEB 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH. SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS IN EXCESS OF 60 MPH ALONG RIDGE LINES WILL CONTINUE IN THE MOUNTAINS TONIGHT. THE WINDS ARE EXPECTED TO BECOME NORTHWEST AND DECREASE AFTER A COLD FRONT MOVES THROUGH THE AREA LATE TONIGHT. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 231024 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 324 AM MST FRI FEB 23 2007 UTZ007-008-231130- /O.CAN.KSLC.WI.Y.0004.000000T0000Z-070223T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 324 AM MST FRI FEB 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY...WHICH WAS IN EFFECT FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH. A COLD FRONT MOVING THROUGH NORTHERN UTAH EARLY THIS MORNING WILL BRING HEAVY SNOW TO THE HIGHER TERRAIN. STRONG WINDS MAY ACCOMPANY THIS FRONT AS WELL. A WINTER STORM WARNING IS IN EFFECT FOR THIS AREA. SEE THE LATEST WINTER WEATHER STATEMENT FOR MORE DETAILED INFORMATION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Feb 21, 8:58 PM MST, 7 hours 10 minutes earlier.
Area forecast discussion, Feb 21, 8:58 PM MST, 7 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 858 PM MST WED FEB 21 2007 .SYNOPSIS...STRONG SOUTHWEST FLOW AHEAD OF A COLD PACIFIC TROUGH WILL BE OVER THE AREA THURSDAY. THE COLD FRONT WILL ENTER UTAH LATE THURSDAY NIGHT AND MOVE THROUGH THE AREA FRIDAY. && .DISCUSSION...SHORT WAVE RIDGE AMPG OVER REGION TONIGHT IN RESPONSE TO THE DEEPENING TROF IN THE ERN PAC. MILD SLY FLOW AT LOWER LEVELS WILL BE INCREASING TONIGHT AS THE TROF EDGES TOWARDS THE COAST AND WILL KEEP MIN TEMPS MILD. RIDGE ALOFT SHIFTS E TOMORROW AND LOW LEVEL FLOW INCREASES EVEN MORE AS THE TROF MOVES INLAND. THIS SHOULD MIX TO THE SURFACE AND MAKE FOR A WINDY DAY ESPECIALLY OVER THE MTNS AND WRN VALLEYS. LATEST NAM INDICATES SPEEDS WILL BE SOMEWHAT MARGINAL FOR A WARNING HOWEVER AND WHATS LACKING IS A STRONG SURFACE GRADIENT ACROSS THE STATE TO SUPPORT THE WINDS ALOFT. WILL LEAVE WATCH AS IT IS AS WE WILL PROBABLY NEED AN ADVISORY HIGHLIGHT AND WE CAN GO TO THAT INSTEAD OF A WARNING. NEW NAM ALSO SHOWS THE SURFACE TROF PASSING SLC AT 12Z WITH A WIND SHIFT SOMETIME BETWEEN 12-15Z. THIS WOULD BRING SNOW TO THE WASATCH FRONT METRO AREA SOONER FRI MORNING AND IT COULD END UP IMPACTING THE COMMUTE AFTER ALL. TIMING FOR SRN UT IS SIMILAR AS FRONT IS FORECAST TO BE FAIRLY N-S ORIENTED. MODEL QPF IS EVEN A BIT LOWER THAN DAYTIME RUNS AND SUSPECT DURATION IS WHAT WILL BE THE LIMITING FACTOR. WE SHOULD STILL GET A SOLID ADVISORY EVENT WITH LOCAL WARNING LEVEL AMOUNTS OUT OF THIS SYSTEM BY FRI NIGHT. DEEP UNIDIRECTIONAL NORTHWEST FLOW AND INSTABILITY UP TO 500MB FRI EVE IN THE COLD AIRMASS COULD ALLOW A LAKE BAND TO DEVELOP AND THIS WILL NEED TO BE WATCHED. NOT MUCH OF A BREAK BETWEEN SYSTEMS SAT BEFORE THE NEXT SHORT WAVE ARRIVES ON WNW FLOW ALOFT SUN MORNING. THIS SYSTEM IS FORECAST TO HAVE A STRONG JET AND COULD BRING SIGNIFICANT SNOWS TO THE NRN MTNS AND LOCALLY TO THE NRN VALLEYS INTO MON. A LOW AMPLITUDE ALMOST ZONAL FLOW FOLLOWS FOR MON AND GFS WAS SHOWING A SURFACE BOUNDARY STALLED ACROSS NRN UT...SO MORE SNOW FOR MON...THEN A STRONG COLD WAVE IS FORECAST FOR TUE...BRINGING EVEN MORE SNOW. THE SOUTH WILL WONT GET MUCH SUN THRU MON BUT THE TUE TROF SHOULD IMPACT THE WHOLE FORECAST AREA AGAIN. FOR NOW...CURRENT PACKAGE IN REASONABLE SHAPE AND NO UPDATES PLANNED. && .AVIATION...BETWEEN 16 AND 17Z THURSDAY AT THE SLC TERMINAL WINDS WILL INCREASE FROM THE SOUTH TO SUSTAINED SPEEDS OF 20 TO 25 MPH WITH GUST POTENTIAL TO NEAR 40 MPH IN THE AFTERNOON THROUGH THE EVENING. THERE IS A 30 PERCENT CHANCE OF WIND GUSTING TO 50 MPH IN THE EVENING. A COLD FRONT WILL ARRIVE AT SLC TERMINAL FRIDAY MORNING AND WILL BE ACCOMPANIED BY SNOW. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && WILENSKY/STRUTHWOLF FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 4:08 AM MST | High Wind Warning | SLC | 16 hr | |
| Feb 22, 4:24 AM MST | Winter Storm Watch | SLC | 13 hr | |
| Feb 22, 4:58 PM MST | Heavy Snow Warning | SLC | 34 hr | |
| Feb 22, 4:58 PM MST | Snow Advisory | SLC | 23 hr | |
| Feb 22, 4:58 PM MST | Winter Storm Warning | SLC | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.